World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 08, Issue 06 (September 2011)

Short Communications
No Access
PERIODIC FIRST INTEGRALS FOR HAMILTONIAN SYSTEMS OF LIE TYPE
  • Pages:1169–1177

https://doi.org/10.1142/S0219887811005634

Short Communications
No Access
A DYNAMICAL SYSTEM APPROACH TO THE GBIG COSMOLOGY
  • Pages:1179–1188

https://doi.org/10.1142/S0219887811005658

Short Communications
No Access
STOCHASTIC EINSTEIN EQUATIONS
  • Pages:1189–1195

https://doi.org/10.1142/S0219887811005671

Research Articles
No Access
ν-MANIFOLDS
  • Pages:1197–1203

https://doi.org/10.1142/S0219887811005609

Research Articles
No Access
ON THE STABILITY PROBLEM FOR THE formula FREE RIGID BODY
  • Pages:1205–1223

https://doi.org/10.1142/S0219887811005610

Research Articles
No Access
GAUGE GROUP AND TOPOLOGY CHANGE
  • Pages:1225–1238

https://doi.org/10.1142/S0219887811005622

Research Articles
No Access
GENERALIZED GRAVITY IN CLIFFORD SPACES, VACUUM ENERGY AND GRAND UNIFICATION
  • Pages:1239–1258

https://doi.org/10.1142/S021988781100566X

Research Articles
No Access
ON A PROBLEM OF GEOMETRIC QUANTIZATION
  • Pages:1259–1268

https://doi.org/10.1142/S0219887811005683

Research Articles
No Access
ISOMETRIC IMMERSIONS INTO LORENTZIAN PRODUCTS
  • Pages:1269–1290

https://doi.org/10.1142/S0219887811005695

Research Articles
No Access
A GEOMETRIC SETTING FOR SYSTEMS OF ORDINARY DIFFERENTIAL EQUATIONS
  • Pages:1291–1327

https://doi.org/10.1142/S0219887811005701

Research Articles
No Access
SYMMETRIES OF NON-LINEAR SYSTEMS: GROUP APPROACH TO THEIR QUANTIZATION
  • Pages:1329–1354

https://doi.org/10.1142/S0219887811005713

Topical Review
No Access
GRAVITY-ASSISTED SOLUTION OF THE MASS GAP PROBLEM FOR PURE YANG–MILLS FIELDS
  • Pages:1355–1418

https://doi.org/10.1142/S0219887811005646